MathSciNet Relay Station
MathSciNet bibliographic data
MR1171301 (93k:57070) 57S20 (20F19 55P20)
Eckmann, Beno Amenable groups and Euler characteristic. Comment. Math. Helv. 67 (1992), no. 3, 383–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement